| Model Number |
309.035 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, during a hardware removal of an unknown proximal femur plating construct, a couple of unknown screw removal extractors were broken and damaged.All broken pieces were successfully removed.There was unknown surgical delay.The procedure successfully completed.Patient outcome is unknown.This complaint involves seven (7) devices.This report is for (1) hollow reamer complete for 3.5mm & 4.0mm screws.This report is 1 of 1 (b)(4).
Event or Problem Description
This is report 1 of 6 for (b)(4).